Table of Contents
ISRN Astronomy and Astrophysics
Volume 2011, Article ID 341919, 7 pages
Research Article

New Black Holes Solutions in a Modified Gravity

1Departamento de Física, Centro de Ciências Exatas, Universidade Federal do Espírito Santo, Avenida Fernando Ferrari s/n, Campus de Goiabeiras, 29075-910 Vitória, ES, Brazil
2Instituto de Física, Universidade Federal da Bahia, Salvador, BA 40210-340, Brazil
3ICRACBPF-Rua Dr. Xavier Sigaud, 150, 180, CEP22290-Urca, Rio de Janeiro, Brazil

Received 2 November 2011; Accepted 4 December 2011

Academic Editor: A. Ferrari

Copyright © 2011 M. Hamani Daouda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Hamani Daouda, Manuel E. Rodrigues, and M. J. S. Houndjo, “New Black Holes Solutions in a Modified Gravity,” ISRN Astronomy and Astrophysics, vol. 2011, Article ID 341919, 7 pages, 2011.